Skip to main content
[ IBM Research ]

 

 

Ta-Hsin Li

  Dr. Ta-Hsin Li

  Office: 05-129 Yorktown

  Phone: (914) 945-2268 
  FAX:    (914) 945-3434
  E-mail:
thl@watson.ibm.com

  Address:  IBM T. J. Watson Research Center
  Yorktown Heights, NY 10598-0218, USA


 

Biography:

 

Dr. Ta-Hsin Li is a Research Staff Member. He received the Ph.D. degree in applied mathematics from the University of Maryland, College Park, in 1992. Before joining IBM in 1999, he was on the faculty of the Statistics Department at Texas A&M University, College Station (1992–1997) and the Statistics and Applied Probability Department at the University of California, Santa Barbara (1998–2000). His main research interests are time series analysis and statistical signal processing. He serves as Associate Editor for the IEEE Transactions on Signal Processing (2000–2006, 2009–present), the EURASIP Journal on Applied Signal Processing (2006–present), and the Journal of Statistical Theory and Practice (2011–present).

Dr. Li is Fellow of the American Statistical Association (ASA) and elected Senior Member of the Institute of Electrical and Electronic Engineers (IEEE).


Current Research Areas:

o      Quantile regression methods for spectral analysis of time series

o      Robust methods for spectral analysis of time series

o      Statistical Theory and methods for time series with mixed spectra

o      Statistical methods for time series forecasting

o      Statistical methods for business applications


Technical Reports [PDF]:

o      Asymptotic Theory of a Frequency Estimator. This is the companion paper, with complete proofs, of Song and Li (2000), "A statistically and computationally efficient method for frequency estimation," Stochastic Processes and Their Applications, vol. 86, pp. 29-47.

o      Asymptotic Analysis of a Contraction Mapping Algorithm for Multiple Frequency Estimation. This is the companion paper, with complete proofs, of Li and Song (2002), "Asymptotic analysis of a fast algorithm for efficient multiple frequency estimation," IEEE Transactions on Information Theory, vol.48, no. 10, pp. 2709-2720.

o      On Convergence and Bias Correction of a Joint Estimation Algorithm for Multiple Sinusoidal Frequencies. This is the companion paper, with complete proofs, of Song and Li (2006) "On Convergence and Bias Correction of a Joint Estimation Algorithm for Multiple Sinusoidal Frequencies," Journal of the American Statistical Association, vol. 101, no. 474, pp. 830-842.

 

o      More

 


 

Links: